# SDR ASOA201100072

- Difficulty date: January 13, 2011
- Submitted: January 18, 2011
- Operation: Air carrier
- Aircraft: N708EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10060
- Aircraft time: 21,031 hours, 14,669 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN AT THE PASSENGER ENTRANCE DOOR IS DETACHED FROM THE WALL.  REPLACED MISSING COVER ON EXIT SIGN AT PASSENGER ENTRANCE. REF AMM 33-51-05.   (CLOSED)
